# SDR SWAA2022092724654

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 54,065 hours, 37,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER BY FORWARD FA JUMP SEAT CAME OFF / [01] REINSTALLED EMERGENCY EXIT LIGHT COVER LOCATED AT FWD L/H DOOR AREA PER AMM 33-51-00 OP CHECK OK
